# SDR 96FDEA00059

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Switch
- Part number: 7800152
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION NR 3 REVERSER OPERATING LIGHT ILLUMINATED, PERFORMED APPROPRIATE CHECKLIST AND SHUTDOWN NR 3 ENG.  REPLACED NR 3 ENG REVERSER SWITCH PER MM 78-30-00.  OPS CHECKED NORMAL, PANELS SECURED.
